Resource Logo
NLM AIDSLINE

[Acute pancreatitis due to amphotericin B in an HIV-positive patient (letter)]




 

An Med Interna. 1999 Jan;16(1):47-8. Unique Identifier : AIDSLINE

LETTER JOURNAL ARTICLE positivo. Acute Disease Adult Amphotericin B/*ADVERSE EFFECTS Antibiotics, Antifungal/*ADVERSE EFFECTS AIDS-Related Opportunistic Infections/COMPLICATIONS/DRUG THERAPY Candidiasis/COMPLICATIONS/DRUG THERAPY Case Report Esophageal Diseases/COMPLICATIONS/DRUG THERAPY Human HIV Seropositivity/*COMPLICATIONS HIV-1/*IMMUNOLOGY Male Pancreatitis/*CHEMICALLY INDUCED Substance Abuse, Intravenous/COMPLICATIONS



 




Information in this article was accurate in July 30, 1999. The state of the art may have changed since the publication date. This material is designed to support, not replace, the relationship that exists between you and your doctor. Always discuss treatment options with a doctor who specializes in treating HIV.